# SDR ASOA2012101902381

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 20,893 hours, 19,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67319
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING FWD EMEGRENCY LIGHT AND LT OVERWING FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY IAW AMM 33-51-04.
